# SDR CAL950931

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12539
- Make and model: Doug DC-9-32
- Aircraft serial: 45792
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fs 990
- Part time: 64,398 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND CUSP ANGLE CORRODED ON LOWER FRAME AT FS 990, LEFT SIDE.  THE CORRODED SECTION OF CUSP ANGLE WAS REMOVED AND A NEW SECTION WAS SPLICED IN IAW SRM 53-05, FIGURE 25.  (M)
